Access count of this item: 120

Files in This Item:
File Description SizeFormat 
KJ00004810041.pdf134.59 kBAdobe PDFView/Open
Title: 古典流体におけるスケール則と補正(東京大学 教養学部 相関理化学専門課程,1978年度 修士論文)
Authors: 後藤, 邦夫  KAKEN_name
Author's alias: Goto, Kunio
Issue Date: 20-Apr-1979
Publisher: 物性研究刊行会
Journal title: 物性研究
Volume: 32
Issue: 1
Start page: 55
End page: 58
Description: この論文は国立情報学研究所の電子図書館事業により電子化されました。
Appears in Collections:Vol.32 No.1

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.